Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Have an infection. Taking antibiotics. What side effects can I expect? Dizziness?

I was prescribed an antibiotic earlier today for an infection I have. I took the first pill this evening, and while reading the pamphlet that came with the pills, it says that that this drug will make me feel dizzy, and that it should not be used when operating heavy machinery. I actually do have to lift heavy and expensive equipment at my job (won't be there until tomorrow afternoon so I am fine for now), but I am concerned about what I should do. I am not sure if all drugs to treat this type of infection have these sorts of side effects, and I am not sure about how to get a different prescription if that's something a doctor would arrange for me. Any response is appreciated!
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Sep 2013
Hello, thanks for the query to H.C.M.
Here I would like to say one thing that usually antibiotics don't contains any sedative ingredients like antihistamine, few may have.
If doctor advised you an antibiotics so please have it and if any sedative ingredients are there , tell the doctor about that 7 he will again prescribe antibiotics with sedative or antihistamine compounds .
Regards Dr. HET
Answered: Thu, 25 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor